Health knowledge made personal
Join this community!
› Share page:

Are there any side effects from drinking Ensure Plus Chocolate Drink ( four 8oz cans per day)and only 1 pt. of water per day?


Posted by dzwillia

I've always had a problem with consuming enough water in my diet so to get away from the soft drinks I started drinking ensure as a suppliment. Problem is I think I may have crippled my digestive system as I have not been natural and am unable to  pass anything from my system in 9 days. Could this be a result of just drinking not enough water while using Ensure?
 
Answers (1)
Sort by: Newest first | Oldest first
No it's the Ensure Plus, I have the same problems.  My stomach stops working for 2 days because of it.  I get dizziness and stomach cramps.  You should consult your doctor first before drinking it.
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: